MathSciNet Relay Station
MathSciNet bibliographic data
MR243325 (39 #4647) 46.10
Rainwater, John Local uniform convexity of Day's norm on $c\sb{0}(\Gamma )$. Proc. Amer. Math. Soc. 22 1969 335–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement